E. Ballico

Quivers, vector bundles and coverings of smooth curves

(Lobachevskii Journal of Mathematics, Vol.19, pp.3-12)

Fix a finite quiver Q and consider quiver-bundles on smooth and connected projective curves. Let f: X → Y be a degree m morphism between such curves and E a quiver bundle on Y. We prove that E is semistable (resp. polystable) if and only if f(E) is semistable. Then we construct many stable quiver-bundles on bielliptic curves.



DVI format (52Kb), ZIP-ed DVI format (21Kb),

ZIP-ed PostScript format (150Kb),    ZIP-ed PDF format (118Kb),

MathML Format